Total absolute curvature of curves in Lorentz Manifolds
Revista colombiana de matematicas, Tome 27 (1993) no. 1-2, pp. 9-14
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{RCM_1993__27_1-2_181864,
author = {Graciela Silvia Birman},
title = {Total absolute curvature of curves in {Lorentz} {Manifolds}},
journal = {Revista colombiana de matematicas},
pages = {9--14},
year = {1993},
volume = {27},
number = {1-2},
zbl = {0818.53002},
url = {http://geodesic.mathdoc.fr/item/RCM_1993__27_1-2_181864/}
}
Graciela Silvia Birman. Total absolute curvature of curves in Lorentz Manifolds. Revista colombiana de matematicas, Tome 27 (1993) no. 1-2, pp. 9-14. http://geodesic.mathdoc.fr/item/RCM_1993__27_1-2_181864/